Alert archive / Virginia / Special Weather Statements in 2025
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jul 19, 2025, 10:13 PM EDT for Henry County, City of Martinsville, Virginia. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2025, 10:13 PM EDT (02:13 UTC)
- Expired
- Jul 19, 2025, 10:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Blacksburg, VA
- Hail
- 0.25 in
- Wind
- 40
Counties City of Martinsville, VA, Henry County, VA
The radar
The Roanoke radar (KFCX), 56 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 10:20 PM EDT | TSTM WND DMG | 1 Nw Horse Pasture, VA | Tree downed by thunderstorm winds near the intersection of Meadowood Trail and Preston Road, and blocked the entire roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1960 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.4
The text
As transmitted.
655
WWUS81 KRNK 200213
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
1013 PM EDT Sat Jul 19 2025
NCZ005-VAZ032-043-200245-
Rockingham NC-Henry VA-Patrick VA-
1013 PM EDT Sat Jul 19 2025
...STRONG THUNDERSTORMS WILL IMPACT
NORTH CENTRAL ROCKINGHAM...SOUTHERN HENRY AND SOUTHEASTERN PATRICK
COUNTIES AND THE CITY OF MARTINSVILLE THROUGH 1045 PM EDT...
At 1012 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Horse Pasture, or near Spencer, moving east at 25
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Martinsville...
Spencer...
Axton...
Ridgeway...
Villa Heights...
Chatmoss...
and Collinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3658 8013 3674 8003 3670 7969 3657 7971
3648 7983
TIME...MOT...LOC 0212Z 291DEG 22KT 3665 7994
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
CDGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 9:22 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 19, 9:22 PM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 922 PM EDT Sat Jul 19 2025 .SYNOPSIS... A stalled frontal boundary just to our north will continue to keep us in an active weather pattern. Showers and thunderstorms will continue moving east across the region this evening, with heavier downpours potentially resulting in some flooding. Rain chances should decrease tomorrow as the front lifts north, before a cold front approaches the area and moves through early next week. Drier air and quieter weather is expected behind the front for mid to late next week. && .NEAR TERM /NOW THROUGH SUNDAY/... Issued at 922 PM EDT Sat Jul 19 2025 Scattered showers and thunderstorms continue across the forecast area at mid-evening, even though the coverage and intensity (overall) of the convection continues to wane. With the strongest thunderstorms no longer in our area, we've gone ahead and cancelled Severe Thunderstorm Watch #526. I've done some minor tweaks to the forecast for the overnight hours, but overall, there were no significant changes made. Issued at 632 PM EDT Sat Jul 19 2025 Not unlike the past couple of days, showers and thunderstorms once again developed in the humid and unstable airmass across the region. Even though our four easternmost counties - Buckingham, Appomattox, Charlotte, and Halifax - remain under Severe Thunderstorm Watch #526, the latest mesoscale analysis shows a cold pool across this region (which extends into the North Carolina Piedmont) from this afternoon convection. This, combined with bulk shear values that are just enough to get clusters of storms/organized convection going, should limit the risk of damaging winds through the evening hours. Given the environmental parameters, we're likely transitioning to more of a heavy rain/flooding impact from these storms - especially considering the antecedent soil conditions. I've made a few tweaks to the forecast based on observed radar trends. Otherwise, the forecast seems to be on track. AS OF 215 PM EDT Saturday... Key Messages: 1) Isolated flash flooding will once again be possible across the area. 2) Slight Risk of severe weather in the Piedmont, with damaging winds and hail possible. A similar setup to yesterday remains across our area, as a stalled frontal boundary remains draped across the Mid-Atlantic. A surface and upper high to our south continues to drive moisture clockwise around it, bringing in tropical moisture from the low that was along the Gulf Coast a few days ago. This, along with the stubborn front, will continue to keep active weather in the area this afternoon and evening. The front has moved slightly north compared to yesterday, which will slightly reduce storm coverage and intensity. Westerly flow aloft has increased to around 20 knots, which will keep storms moving east at a steady clip. Nonetheless, dewpoints in the upper 60s to mid 70s along with diurnal heating will allow storms to continue to develop this afternoon and evening. Storms will be less strong west of the Blue Ridge, due to increased cloud cover earlier this morning that has kept instability lower, except for the NC mountains. Although storms will progress eastward at a steady rate, flash flooding will still remain a concern today. Anywhere that storms train or back-build will be the primary risks. While the entire area is in a slight risk for excessive rainfall, flash flooding will be isolated, mainly in urban/poor drainage areas, or where recent rainfall has been heavy. Rainfall rates will remain high, with some storms capable of producing 2-4" per hour. Severe weather is also possible, as SPC has upgraded it to a Marginal Risk area-wide, with a Slight Risk for the Piedmont. Damaging winds will again be the main threat, but quarter size hail is also possible. Storms dissipate overnight with the loss of daytime heating. Sunday will again see afternoon storm chances, but the synoptic pattern changes. The front lifts back north into New England, with a cold front near the Great Lakes advancing towards our area late in the day. Some models indicate waning clusters of storms moving southeast and into our northwestern counties, possibly multiple rounds throughout the day. Due to this potential, a Marginal Risk for severe weather is forecast, with damaging winds again as the threat. Flooding will again be possible, with the slight risk west of the Blue Ridge where rain is more likely. The Piedmont may see some storms in the afternoon, but they will be isolated in coverage. Temperatures remain above average both days this weekend, with highs in the low 80s for the mountains, with low 90s in the Piedmont. Lows will be in the mid 60s to low 70s. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... As of 1230 PM EDT Saturday... Key Messages: 1) A cold front and associated storms tracks across the region Monday. 2) Cooler and drier Tuesday. A backdoor cold front will wedge south Sunday night into Monday night. With thick high clouds moving across the area with the front, instabilities will be weak to limit severe threat. Locations along and south of the NC/VA border will have the best chance to see abundant sunshine and a few strong storms Monday afternoon/evening. High temperatures north of Highway 460 will range from the upper 70s to lower 80s. Areas to the south of 460 will have highs peaking in the 80s, near 90F across Southside VA. The surface boundary moves into the Carolinas Monday night and remains there into Thursday night. However, the low-level theta-E boundary gets stuck across central West Virginia and northern Virginia through the period. Along with an easterly fetch from the Atlantic, a low stratus deck may blanket the area through much of the day Tuesday. Some breaks in the clouds may occur late in the afternoon, but will fill back in overnight. These clouds along with an easterly flow will help keep Tuesday's high temperatures 3F to 6F cooler than normal. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... As of 1245 PM EDT Saturday... Key Messages: 1. Temperatures trending warmer, reaching above normal temperatures by the end of the work week. 2. Lower chances of precipitation through the second half of the work week. Surface high pressure will remain wedged across the area Wednesday and possibly Thursday. A low status deck will form overnight and hang into much of the day Wednesday. With the wedge becoming weaker on Thursday, low clouds should break a little earlier. High temperatures Wednesday will be around normal and in the 80s areawide. The wedge could break as early as Thursday with heights increasing aloft, temperatures should warm into the mid 80s west of the Blue Ridge to the low 90s east. An upper level ridge will track east from the Midwest Tuesday to the Mid Atlantic states on Thursday and Friday. This heat dome will have temperatures warming above normal by the weekend. The chance for afternoon and evening thunderstorms will also return next weekend. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... Issued at 809 PM EDT Sat Jul 19 2025 SCTD SHRA/TSRA continues to be seen across the forecast area this evening, resulting in relatively brief flight category reductions to (mostly) MVFR IVOF any convection. Outside of the convective regions, flight categories were VFR. Expect the convective coverage to continue decreasing this evening, with relatively rain-free conditions anticipated by 20/0500 UTC. Similar to the past couple of days, expect the greater aviation impact to come from reduced CIGs/VSBYs overnight. The latest probabilistic guidance indicates the greatest likelihood of this happening will be at terminals along and W of the Blue Ridge. There appears to be slightly better odds of getting widespread low-end MVFR/IFR CIGs in this region, with pockets of mostly low-end MVFR VSBYs across mainly SE WV. Flight categories should improve after 20/1200 UTC. SHRA/TSRA will again be possible Sunday afternoon, but coverage should be less than the past several days. Given the lower probabilities of any one terminal receiving convection tomorrow, I have refrained from mentioning this possibility in the 20/0000 UTC TAF package. But, at least right now, it looks like any SHRA/TSRA may get a later start. Most terminals may see an uptick in wind speeds as gusty W winds 10-20 kts may be seen by afternoon. OUTLOOK SUNDAY NIGHT THROUGH THURSDAY... Sunday night-Monday night: Flight restrictions possible IVOF SHRA/TSRA...mainly during the afternoon and evening...as well as late night/early morning BR. Tuesday: A cold front is expected to move through the region. Flight restrictions remain possible IVOF any SHRA/TSRA. Wednesday-Thursday: ISOLD SHRA/TSRA will be possible, but with high pressure and a drier airmass, coverage will be limited. No significant restrictions anticipated at this time. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...DB/JCB NEAR TERM...DB/JCB SHORT TERM...RCS LONG TERM...RCS AVIATION...DB
Hazardous weather outlook, Jul 19, 9:45 PM EDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 945 PM EDT Sat Jul 19 2025 NCZ001>006-018>020-VAZ007-009>020-032-043-WVZ042>044-507-508-210145- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Patrick-Henry-Mercer-Summers- Monroe-Eastern Greenbrier-Western Greenbrier- 945 PM EDT Sat Jul 19 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. There is a slight risk, or a level 2 out of 4 risk, for excessive rainfall through tonight and potential for flooding. There is a Marginal Risk, or a Level 1 out of 5, for severe thunderstorms for the rest of this evening. The main impact from any of the stronger thunderstorms will be damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong to severe thunderstorms, capable of producing flooding and isolated wind damage, will be possible Sunday and Monday, especially during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are requested to report hail of any size, as well as any damage caused by thunderstorm winds in their area. VAZ022>024-033>035-044>047-058-059-210145- Roanoke-Botetourt-Rockbridge-Franklin-Bedford-Amherst-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte- 945 PM EDT Sat Jul 19 2025 This Hazardous Weather Outlook is for central Virginia, south central Virginia and west central Virginia. .DAY ONE...Tonight. There is a slight risk, or a Level 2 out of 4 risk, for excessive rainfall today and potential for flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong to severe thunderstorms, capable of producing flooding and isolated wind damage, will be possible Sunday and Monday, especially during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are requested to report hail of any size, as well as any damage caused by thunderstorm winds in their area. Butts
In the hours before
Special weather statement, Jul 19, 7:32 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
732 PM EDT Sat Jul 19 2025
NCZ019-020-200000-
Yadkin NC-Wilkes NC-
732 PM EDT Sat Jul 19 2025
...STRONG THUNDERSTORMS WILL IMPACT
SOUTHEASTERN WILKES AND WEST CENTRAL YADKIN COUNTIES THROUGH 800 PM
EDT...
At 732 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Roaring River, or near Ronda, moving east at 10
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jonesville...
Ronda...
Windy Gap...
Hays...
Pleasant Hill...
Wilkes County Airport...
and Clingman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3625 8112 3631 8090 3625 8087 3624 8087
3624 8086 3620 8084 3609 8085 3608 8109
TIME...MOT...LOC 2332Z 262DEG 10KT 3618 8102
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CDGSpecial weather statement, Jul 19, 8:08 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
808 PM EDT Sat Jul 19 2025
NCZ002-003-019-200045-
Surry NC-Wilkes NC-Alleghany NC-
808 PM EDT Sat Jul 19 2025
...STRONG THUNDERSTORMS WILL IMPACT
SOUTHEASTERN ALLEGHANY...SOUTHWESTERN SURRY AND NORTHEASTERN WILKES
COUNTIES IN NORTHWESTERN NORTH CAROLINA THROUGH 845 PM EDT...
At 808 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Dockery, or over Traphill, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elkin...
Traphill...
Mountain Park...
Hays...
Roaring Gap...
Pleasant Hill...
and State Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3624 8112 3636 8114 3646 8086 3636 8079
3625 8079 3625 8081 3624 8087 3623 8088
TIME...MOT...LOC 0008Z 258DEG 16KT 3631 8104
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CDGSpecial weather statement, Jul 19, 8:14 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
814 PM EDT Sat Jul 19 2025
VAZ013-014-017-200045-
Pulaski VA-Floyd VA-Montgomery VA-
814 PM EDT Sat Jul 19 2025
...STRONG THUNDERSTORMS WILL IMPACT
NORTHEASTERN PULASKI...NORTH CENTRAL FLOYD AND MONTGOMERY COUNTIES
AND THE CITY OF RADFORD THROUGH 845 PM EDT...
At 814 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Radford, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Blacksburg...
Christiansburg...
Radford...
Pilot...
Shawsville...
Terrys Fork...
and Claytor Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3710 8068 3727 8051 3716 8018 3704 8023
3697 8031
TIME...MOT...LOC 0014Z 289DEG 22KT 3711 8051
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CDGSpecial weather statement, Jul 19, 9:15 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
915 PM EDT Sat Jul 19 2025
VAZ032-033-043-200145-
Henry VA-Franklin VA-Patrick VA-
915 PM EDT Sat Jul 19 2025
...STRONG THUNDERSTORMS WILL IMPACT
NORTHWESTERN HENRY...NORTHEASTERN PATRICK AND SOUTHWESTERN FRANKLIN
COUNTIES THROUGH 945 PM EDT...
At 915 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Charity, or near Woolwine, moving southeast at 25
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bassett...
Ferrum...
Sanville...
Stanleytown...
Endicott...
Fairy Stone State Park...
and Oak Level.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3682 8033 3683 8034 3683 8033 3684 8032
3684 8030 3686 8029 3687 8024 3690 8020
3695 8018 3696 8016 3695 8016 3696 8014
3686 7984 3673 7991 3666 8005
TIME...MOT...LOC 0115Z 295DEG 24KT 3684 8019
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CDGSpecial weather statement, Jul 19, 9:44 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
944 PM EDT Sat Jul 19 2025
VAZ032-033-043-200215-
Henry VA-Franklin VA-Patrick VA-
944 PM EDT Sat Jul 19 2025
...STRONG THUNDERSTORMS WILL IMPACT
NORTHWESTERN HENRY...EAST CENTRAL PATRICK AND SOUTH CENTRAL FRANKLIN
COUNTIES THROUGH 1015 PM EDT...
At 944 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Philpott Dam, or near Bassett, moving southeast at
20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bassett...
Sanville...
Stanleytown...
Fairy Stone State Park...
Collinsville...
Oak Level...
and Fieldale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3676 8024 3690 7996 3684 7977 3671 7988
3663 8004
TIME...MOT...LOC 0144Z 297DEG 17KT 3678 8007
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CDGSpecial weather statement, Jul 19, 10:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1013 PM EDT Sat Jul 19 2025
NCZ005-VAZ032-043-200245-
Rockingham NC-Henry VA-Patrick VA-
1013 PM EDT Sat Jul 19 2025
...STRONG THUNDERSTORMS WILL IMPACT
NORTH CENTRAL ROCKINGHAM...SOUTHERN HENRY AND SOUTHEASTERN PATRICK
COUNTIES AND THE CITY OF MARTINSVILLE THROUGH 1045 PM EDT...
At 1012 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Horse Pasture, or near Spencer, moving east at 25
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Martinsville...
Spencer...
Axton...
Ridgeway...
Villa Heights...
Chatmoss...
and Collinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3658 8013 3674 8003 3670 7969 3657 7971
3648 7983
TIME...MOT...LOC 0212Z 291DEG 22KT 3665 7994
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CDGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:14 PM EDT | Special Weather Statement | RNK | Montgomery, City of Radford | 31 min |
| Jul 19, 9:15 PM EDT | Special Weather Statement | RNK | Henry | 30 min |
| Jul 19, 9:44 PM EDT | Special Weather Statement | RNK | City of Martinsville | 31 min |
| Jul 20, 5:47 PM EDT | Areal Flood Advisory | RNK | Smyth | 3 hr |
| Jul 20, 7:33 PM EDT | Special Weather Statement | RNK | Smyth | 27 min |
| Jul 20, 7:58 PM EDT | Special Weather Statement | RNK | Smyth, Wythe | 32 min |
| Jul 19, 8:08 PM EDT | Special Weather Statement | RNK | Alleghany | 37 min |
| Jul 20, 7:01 PM EDT | Special Weather Statement | RNK | Alexander | 29 min |
| Jul 20, 7:52 PM EDT | Special Weather Statement | RNK | Stokes, Surry | 38 min |
| Jul 20, 7:40 PM EDT | Special Weather Statement | RNK | Greenbrier | 35 min |
Nearby
Special Weather Statements in Virginia, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.